agnus castus

Come and meet others who are dealing with irregular cycles. Compare charts and get support!

Moderators: unaffected, JessM, southernbelle, maddy

agnus castus

Postby nics_net » Fri Sep 07, 2012 4:50 am

I have started taking agnus castus this month to try to combat a cycle that is anywhere between 30 and 45 days a month. I know it could be worse but the lateness stresses me out!

Anyway since starting I have had acne, many many more spots than usual. I have also had a little bit of spotting.

Has anybody else who has tried this experienced anything similar? I am putting it down to the agnus castus actually doing something to my hormone levels and hopefully straightening me out.

I have been taking it for about 2 weeks so not that long.
User avatar
nics_net
BabyDuster
BabyDuster
 
Posts: 103
Joined: Fri Aug 10, 2012 12:00 am
Location: North West England

Return to Irregular Cycles